# SDR USAA2009110693052

- Difficulty date: September 22, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q2 CHECK - LEVEL 2 CORROSION ON FRAME AT BS 794.3, S24R - S26R.  REPLACED FRAME AT BS 794.3, S24R - S26R IAW B737 SRM 51-10-02 AND EA 132716.
